0 of 20 Questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 20 Questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
A client with hypertension and elevated cholesterol is prescribed atenolol (Tenormin®) and atorvastatin (Lipitor®). The client asks the nurse if there are any dietary restrictions with these medications. Which response by the nurse is most appropriate?
The nurse helps a client order dinner for the evening. The nurse knows that the client takes warfarin (Coumadin®) every night. Which of the following meal choices would the nurse question?
A nurse runs a medication through the client’s intravenous line. Upon inspection of the IV tubing, the nurse notes frosting and crystal formation along the inside of the tubing. Which of the following actions should the nurse take next?
A nurse is discussing the side effects of lisinopril with a client with hypertension. Which of the following side effects should the nurse be sure to include in the client’s education?
A nurse is given an order to administer 10 mg/kg of Ibuprofen (100 mg/5mL) to a six-year-old child with a headache. The child weighs 46 lb. Calculate the child’s dose. (Round to the nearest tenth).
The nurse is preparing to administer intravenous methotrexate to a client with acute lymphoblastic lymphoma (ALL). The client has several intravenous access points. Select the most appropriate infusion site.
The nurse is inspecting a client’s central line dressing. The dressing was last changed two days ago. The dressing is occlusive, transparent, and not soiled. The client asks the nurse when the nurse will have to change the dressing again. Which of the following is the most appropriate response?
A client receiving an IV fluid bolus of 0.9% NS calls out to the nurse that his arm hurts and is swollen. Place the following nursing interventions in the priority order.
A. Discontinue the IV
B. Stop the infusion
C. Apply warm compress
D. Elevate the arm
E. Notify the healthcare provider
A client is receiving unfractionated heparin daily for DVT. The nurse assesses the client and begins to note oozing of blood from all of his intravenous blood sites. The nurse anticipates preparing what medication to counteract the effects of the heparin?
The nurse has an order to administer a mixed regular insulin and insulin NPH injection to a client with type I diabetes mellitus. Which of the following actions indicates appropriate preparation of the insulin?
The nurse is preparing to administer an IV fluid bolus of 750 mL over 90 minutes. At what rate should the nurse set the infusion pump?
A nurse on the oncology unit receives a dose of vincristine (Vincasar®) directly from the pharmacist prescribed for a client with acute lymphocytic leukemia. Which of the following actions should the nurse take?
The nurse is providing education to a 38-year-old female client newly prescribed Coumadin® (warfarin). Which of the following statements by the client requires further investigation?
The nurse is caring for a client with bipolar disorder taking lithium. The client complains of being dizzy, feeling nauseous, and has urinary frequency. At times the client forgets where he is and acts confused. Which of the following lab results would the nurse attribute to these symptoms?
A nurse in the emergency department receives the results of a drug test on a client with altered mental status and confusion. The results are positive for MDMA (ecstasy). The nurse recognizes that this medication falls within which drug schedule?
The nurse is obtaining vital signs on a 12-year-old child presenting for ADHD evaluation and management of his Ritalin® (methylphenidate) prescription. The nurse notes that the client has fallen off his growth curve for height despite taking his height measurement several times. The nurse attributes this finding to which of the following?
A 68-year-old client with Legionnaires’ disease calls out to the nurse in distress. The client’s urine is bright red-orange. The nurse attributes the client’s symptoms to which of the following?
A 48-year-old patient with cardiac arrhythmia is prescribed amiodarone (Cordarone®). The client calls the nurse line asking the nurse what to do since he missed a dose of the medication that morning. Which of the following responses should the nurse provide the client?
The nurse is preparing to administer ampicillin to a client admitted for sepsis. Which of the following documentations in the client’s chart raises concern for the nurse?
An admitting nurse reviews a client’s medications. The client states he takes Wellbutrin® (bupropion) and St. John’s wort for depression. Based on this finding, the nurse anticipates taking which action?